# SDR 29GA2018020700001

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 35,276 hours, 39,685 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2077
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR HALF OF EMERGENCY LIGHTS IN CABIN NOT INOPERATIVE.  R & R THE POWER SUPPLY 24LN IAW AMM 33-50-10-04-1, OPS CHECKED GOOD.
